Highly dispersive optical soliton perturbation with Kudryashov’s sextic-power law of nonlinear refractive index

Y. Yıldırım, A. Biswas, S. Khan, M. F. Mahmood, H. M. Alshehri

Research output: Contribution to journalArticlepeer-review

Abstract

We retrieve for the first time highly dispersive optical solitons with the Kudryashov’s nonlinear form. The Hamiltonian perturbation terms with the maximum-intensity parameter are addressed. Twin-singular, dark, bright and singular soliton solutions are derived by means of two different integration schemes. These soliton solutions arise under certain restrictions on the parameters involved, which are analyzed in detail.

Original languageEnglish
Pages (from-to)24-29
Number of pages6
JournalUkrainian Journal of Physical Optics
Volume23
Issue number1
DOIs
Publication statusPublished - 2022
Externally publishedYes

Keywords

  • dispersive media
  • Kudryashov’s law
  • perturbations
  • solitons

Fingerprint

Dive into the research topics of 'Highly dispersive optical soliton perturbation with Kudryashov’s sextic-power law of nonlinear refractive index'. Together they form a unique fingerprint.

Cite this